Depo-provera and Nausea - from FDA reports
Nausea is found among people who take Depo-provera, especially for people who are female, 20-29 old , have been taking the drug for < 1 month, also take medication Ibuprofen, and have Depression. This review analyzes which people have Nausea with Depo-provera. It is created by eHealthMe based on reports of 12,147 people who have side effects when taking Depo-provera from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 24, 2017
12,147 people reported to have side effects when taking Depo-provera.
Among them, 720 people (5.93%) have Nausea
Number of reports submitted per year:
Time on Depo-provera when people have Nausea *:
- < 1 month: 63.84 %
- 1 - 6 months: 4.52 %
- 6 - 12 months: 5.08 %
- 1 - 2 years: 9.04 %
- 2 - 5 years: 3.39 %
- 5 - 10 years: 7.91 %
- 10+ years: 6.21 %
Gender of people who have Nausea when taking Depo-provera *:
- female: 99 %
- male: 1 %
Age of people who have Nausea when taking Depo-provera *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 13.61 %
- 20-29: 42.93 %
- 30-39: 24.26 %
- 40-49: 15.71 %
- 50-59: 2.27 %
- 60+: 1.22 %
Top conditions involved for these people *:
- Depression (41 people, 5.69%)
- Pain (38 people, 5.28%)
- Stress And Anxiety (25 people, 3.47%)
- Narcolepsy (22 people, 3.06%)
- Multiple Sclerosis (17 people, 2.36%)
Top co-used drugs for these people *:
- Ibuprofen (32 people, 4.44%)
- Xanax (29 people, 4.03%)
- Zoloft (28 people, 3.89%)
- Paxil (28 people, 3.89%)
- Lyrica (24 people, 3.33%)
Top other side effects for these people *:
- Dizziness (196 people, 27.22%)
- Nausea And Vomiting (164 people, 22.78%)
- Headache (162 people, 22.50%)
- Fatigue (119 people, 16.53%)
- Weight Increased (94 people, 13.06%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Nausea when taking Depo-provera?
- Check symptoms - is nausea caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsNausea and drugs with ingredients of medroxyprogesterone acetate.
Expand the study to include reports from both FDA and eHealthMeNausea and Depo-provera from FDA and eHealthMe reports
Depo-provera has active ingredients of medroxyprogesterone acetate. It is often used in birth control. (latest outcomes from Depo-provera 13,186 users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 473,261 Nausea patients).
Browse all side effects of Depo-proveraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NauseaNausea
Could your condition cause NauseaNausea
What would happen?
Questions to the study
Just been diagnosed with osteoporosis, found out I already have had an undiagnosed back fracture...which I didn't know about...taking Actonel, have dry mouth, lower back pain, wondering if anyone else with an ileostomy (37 yrs) is having any problems with Actonel.
User reviews to the study
After the birth of my only child at age 44 my doctor gave me depo provera injection because he highly recommended it. At "my age" he didnt want me to get pregnant again. that was in 2007 and until the injection was pulled from the market, with no explanation. I then developed a osteoarthritis ...
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I just found out a few weeks ago, that I have severe chronic interstitial lung diasese. Peter to that, for months I was nauseous , super tired & glued to my bed. Well the nausea has got worst & I need someone's help. Thanks Don